Fizika Nizkikh Temperatur: Volume 47, Number 10 (October 2021), p. 917-923    ( to contents , go back )

Oscillating spin vortices in a two-sublattice uniaxial antiferromagnet

Yu. I. Gorobets1, O. Yu. Gorobets1,2, and V. V. Kulish2

1Institute of Magnetism, National Academy of Sciences of Ukraine, Kyiv 03142, Ukraine

2National Technical University of Ukraine “Igor Sikorsky Kyiv Polytechnic Institute”, Kyiv 03056, Ukraine
E-mail: gorobets.oksana@gmail.com
pos Анотація:738

Received March 15, 2021, published online August 26, 2021

Abstract

A distribution of the antiferromagnetic vector in a uniaxial two-sublattice antiferromagnet is investigated. A new class of nonlinear solutions of the system of two well-known Landau–Lifshitz equations in the form of socalled nonlinear sigma-model is obtained and a new type of topological magnetic configuration in the investigated antiferromagnet is described. Examples of solutions of the found class are presented. These examples include vortex-like structures, both moving and static. It is assumed that such vortices have an oscillating nature, so that the angle between the antiferromagnetic vector and the magnetic symmetry axis oscillates with descending amplitude and tends to π/2 when the distance to the vortex axis increases.

Key words: antiferromagnet, topological magnetic configuration, spin vortex, uniaxial magnetic anisotropy, Dzyaloshinskii–Moriya interaction.

Download 528786 byte View Contents